Filtros : "American Journal of Mathematics" Limpar

Filtros



Refine with date range


  • Source: American Journal of Mathematics. Unidade: ICMC

    Assunto: ÁLGEBRA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BRUSSEL, Eric; MCKINNIE, Kelly; TENGAN, Eduardo. Cyclic length in the tame Brauer group of the function field of a p-adic curve. American Journal of Mathematics, Baltimore, Johns Hopkins University Press, v. 138, n. 2, p. 251-286, 2016. Disponível em: < http://dx.doi.org/10.1353/ajm.2016.0020 > DOI: 10.1353/ajm.2016.0020.
    • APA

      Brussel, E., McKinnie, K., & Tengan, E. (2016). Cyclic length in the tame Brauer group of the function field of a p-adic curve. American Journal of Mathematics, 138( 2), 251-286. doi:10.1353/ajm.2016.0020
    • NLM

      Brussel E, McKinnie K, Tengan E. Cyclic length in the tame Brauer group of the function field of a p-adic curve [Internet]. American Journal of Mathematics. 2016 ; 138( 2): 251-286.Available from: http://dx.doi.org/10.1353/ajm.2016.0020
    • Vancouver

      Brussel E, McKinnie K, Tengan E. Cyclic length in the tame Brauer group of the function field of a p-adic curve [Internet]. American Journal of Mathematics. 2016 ; 138( 2): 251-286.Available from: http://dx.doi.org/10.1353/ajm.2016.0020
  • Source: American Journal of Mathematics. Unidade: IME

    Assunto: COHOMOLOGIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CORDARO, Paulo Domingos; HOUNIE, Jorge. Local solvability for top degree forms in a class of systems of vector fields. American Journal of Mathematics, Baltimore, American Mathematical Society., v. 121, n. 3, p. 487-495, 1999. Disponível em: < https://doi.org/10.1353/ajm.1999.0017 > DOI: 10.1353/ajm.1999.0017.
    • APA

      Cordaro, P. D., & Hounie, J. (1999). Local solvability for top degree forms in a class of systems of vector fields. American Journal of Mathematics, 121( 3), 487-495. doi:10.1353/ajm.1999.0017
    • NLM

      Cordaro PD, Hounie J. Local solvability for top degree forms in a class of systems of vector fields [Internet]. American Journal of Mathematics. 1999 ; 121( 3): 487-495.Available from: https://doi.org/10.1353/ajm.1999.0017
    • Vancouver

      Cordaro PD, Hounie J. Local solvability for top degree forms in a class of systems of vector fields [Internet]. American Journal of Mathematics. 1999 ; 121( 3): 487-495.Available from: https://doi.org/10.1353/ajm.1999.0017
  • Source: American Journal of Mathematics. Unidade: IME

    Assunto: ÁLGEBRA

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GRUENBERG, K W; WEISS, Maria Angela. Galois invariants for s-units. American Journal of Mathematics[S.l.], v. 119, n. 5, p. 953-983, 1997. Disponível em: < https://www.jstor.org/stable/25098563 >.
    • APA

      Gruenberg, K. W., & Weiss, M. A. (1997). Galois invariants for s-units. American Journal of Mathematics, 119( 5), 953-983. Recuperado de https://www.jstor.org/stable/25098563
    • NLM

      Gruenberg KW, Weiss MA. Galois invariants for s-units [Internet]. American Journal of Mathematics. 1997 ; 119( 5): 953-983.Available from: https://www.jstor.org/stable/25098563
    • Vancouver

      Gruenberg KW, Weiss MA. Galois invariants for s-units [Internet]. American Journal of Mathematics. 1997 ; 119( 5): 953-983.Available from: https://www.jstor.org/stable/25098563
  • Source: American Journal of Mathematics. Unidade: IME

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS NÃO LINEARES

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CORDARO, Paulo Domingos; HOUNIE, Jorge. On local solvability of underdetermined systems of vector fields. American Journal of Mathematics, Baltimore, American Mathematical Society, v. 112, n. 2 , p. 243-70, 1990. Disponível em: < http://dx.doi.org/10.2307/2374715 > DOI: 10.2307/2374715.
    • APA

      Cordaro, P. D., & Hounie, J. (1990). On local solvability of underdetermined systems of vector fields. American Journal of Mathematics, 112( 2 ), 243-70. doi:10.2307/2374715
    • NLM

      Cordaro PD, Hounie J. On local solvability of underdetermined systems of vector fields [Internet]. American Journal of Mathematics. 1990 ; 112( 2 ): 243-70.Available from: http://dx.doi.org/10.2307/2374715
    • Vancouver

      Cordaro PD, Hounie J. On local solvability of underdetermined systems of vector fields [Internet]. American Journal of Mathematics. 1990 ; 112( 2 ): 243-70.Available from: http://dx.doi.org/10.2307/2374715
  • Source: American Journal of Mathematics. Unidade: IME

    Subjects: ÁLGEBRAS DE VON NEUMANN, OPERADORES

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      EXEL, Ruy. Maximal subdiagonal algebras. American Journal of Mathematics, Baltimore, American Mathematical Society, v. 110, n. 4 , p. 775-82, 1988. Disponível em: < http://dx.doi.org/10.2307/2374650 > DOI: 10.2307/2374650.
    • APA

      Exel, R. (1988). Maximal subdiagonal algebras. American Journal of Mathematics, 110( 4 ), 775-82. doi:10.2307/2374650
    • NLM

      Exel R. Maximal subdiagonal algebras [Internet]. American Journal of Mathematics. 1988 ; 110( 4 ): 775-82.Available from: http://dx.doi.org/10.2307/2374650
    • Vancouver

      Exel R. Maximal subdiagonal algebras [Internet]. American Journal of Mathematics. 1988 ; 110( 4 ): 775-82.Available from: http://dx.doi.org/10.2307/2374650
  • Source: American Journal of Mathematics. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS ORDINÁRIAS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ONUCHIC, Nelson; PAVLU, Luiz Carlos. On a criterion of instability for nonautonomous ordinary differential equations. American Journal of Mathematics, Baltimore, American Mathematical Society, p. 239-248, 1981.
    • APA

      Onuchic, N., & Pavlu, L. C. (1981). On a criterion of instability for nonautonomous ordinary differential equations. American Journal of Mathematics, 239-248.
    • NLM

      Onuchic N, Pavlu LC. On a criterion of instability for nonautonomous ordinary differential equations. American Journal of Mathematics. 1981 ; 239-248.
    • Vancouver

      Onuchic N, Pavlu LC. On a criterion of instability for nonautonomous ordinary differential equations. American Journal of Mathematics. 1981 ; 239-248.

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021